Concluded Case

Cardiac case

A cardiac case 79 yrs old male , got bypass surgery done in 2004-2005 around , had surgery for cholelithiasis around few yrs back . Taking telmisartan 40 Omeprazole 40 + domperidone , arorvastatin 40 , aspirin , ativan( lorazepam) 2 mg , Now having tingling sensation at the tips of fingers and legs , pain in the rib of right ide of chest on bending or while pressing at that point. Agitation , numbness in the right hand ( as per him due to (pet )dog bite 2-3 yrs back taken arv as per schedule , a bit of low feelings. He has been taking ativan 2mg daily since the surgery as the doctor here told him that it’s necessary for him to take that medicine, without medicine he can’t sleep. His bp is around 130/80 , spo2 94- 97% RA, nausea feeling , fatigue and don’t want to do any work are the complaints. I suspect the long term use of lorazepam as the culprit, if its so please suggest the alternative method of treatment in this case sir. If not what would b the probable cause sir ??

4 Likes

LikeAnswersShare
Concluded answer

Anxiety/Depression is quite common in cardiac cases whether stenting or CABG Would have been better if SSRI + Bzds was there to tackle sleep/anxiety/Depression Meanwhile, you can put him on Ativan 1mg for 2 weeks and then completely stop it, also start cap Becadexamin once daily in morning and tab calcimax forte at night Also get his Vit B12, D3

All Answers

Anxiety/Depression is quite common in cardiac cases whether stenting or CABG Would have been better if SSRI + Bzds was there to tackle sleep/anxiety/Depression Meanwhile, you can put him on Ativan 1mg for 2 weeks and then completely stop it, also start cap Becadexamin once daily in morning and tab calcimax forte at night Also get his Vit B12, D3

Thank you doctor
0

Drug addiction or dependence to lorazepam can be wean away in steps with addition of antidepressants Pt is in cardioneurosis Symptoms are subjective and needs psychotherapy Add neurorejunvetors

Thanx dr Pushkar ji Bhomia
0

View 2 other replies

? ANXIETY NEUROSIS.. ? DRUG DEPENDENCE .. NEED'S.. PSYCHIATRISTS OPINION.. PLACEBOS.. MULTIVITAMINS ANTIOXIDANTS..

Tnx Dr Ajeet Pal Singh
0

View 1 other reply

B12 deficiency, Anxiety and Depression are reasons behind such sensations... Can change to newer safer sleep medicines after consultation with Psychiatrist

Thank you doctor
0

With age of 79 and bypass surgery and surgery for cholelethiasis and abuse of drug taking with dependance quality of lorazepam after the advice of consultant these all complication r likely to happen. So better to take advise of psychiatrists.

Tingling sensation may be d/t vit B12 deficiency or any neuropathy.in place of lorazepam you can use cloze .25 mg

Thank you doctor
1

Depression Senile dermatitis Ref to psycatrist

Thank you doctor
0

Ad v replacement of b12 folic acid thiamine. Anxiolytics Sos psychiatrist opinion

Thank you doctor
0

Secondary depression due to general medical situation and so I will be suggested that some medicines can be started under observation. To define physical and medical exams... Blood pressure with routine investigation. Can be prescribed tablet sertraline and Escitlopram,citalopram are more effective in agitation with zolpidem, clonazepam for sleep trouble. If aspirin tablet to continue on Medical condition,so can be changed by Aripriprazole, quetiapine tablet are better in this case.

Thank you doctor
0

Anxiety neurosís B12 deficiency

Load more answers

Cases that would interest you